CASIA OpenIR
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters            
Selected(0)Clear Items/Page:    Sort:
Immersion and invariance adaptive control with sigma-modification for uncertain nonlinear systems 期刊论文
JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS, 2018, 卷号: 355, 期号: 5, 页码: 2091-2111
Authors:  Han, Chao;  Liu, Zhen;  Yi, Jianqiang
View  |  Adobe PDF(1921Kb)  |  Favorite  |  View/Download:179/46  |  Submit date:2018/06/01
Immersion And Invariance Adaptive  Σ-modification  Uncertain Nonlinear System